# SDR COMA9660101

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Leak Detector
- Part number: 124112450
- Condition: Failed
- Location: Lt Wing
- Part time: 390 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON EICAS.  REPLACED 3 DEFECTIVE LEAK DETECTORS IN LEFT WING LEADING EDGE.
